# SDR USAA2012073000002

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 38,336 hours, 21,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3244
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTIS - FORWARD EMERGENCY LIGHT POWER SUPPLY FAILED CIDS SYSTEM SELF TEST.  REPLACED FORWARD EMERGENCY LIGHT POWER SUPPLY PER A319 AMM 33-51-39-401.
